Asymptotic F and t tests in an efficient GMM setting
Year of publication: |
June 2017
|
---|---|
Authors: | Hwang, Jungbin ; Sun, Yixiao |
Published in: |
Journal of econometrics. - Amsterdam [u.a.] : Elsevier, ISSN 0304-4076, ZDB-ID 184861-6. - Vol. 198.2017, 2, p. 277-295
|
Subject: | Efficient GMM | F | distribution | Fixed-smoothing asymptotics | Heteroskedasticity and autocorrelation robust | t | Two-step GMM | Theorie | Theory | Momentenmethode | Method of moments | Autokorrelation | Autocorrelation | Heteroskedastizität | Heteroscedasticity | Statistischer Test | Statistical test |
-
Simple and trustworthy cluster-robust GMM inference
Hwang, Jungbin, (2021)
-
Simple and trustworthy cluster-robust GMM inference
Hwang, Jungbin, (2017)
-
Finite-sample corrected inference for two-step GMM in time series
Hwang, Jungbin, (2023)
- More ...
-
Simple, robust, and accurate F and t tests in cointegrated systems
Hwang, Jungbin, (2016)
-
Asymptotic F and t tests in an efficient GMM setting
Hwang, Jungbin, (2015)
-
Hwang, Jungbin, (2015)
- More ...